# SDR AU010235

- Difficulty date: March 16, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 734374D
- Condition: Lack Of Lube
- Location: Te Flaps
- Part time: 10,866 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) RH FLAP INBOARD ACTUATOR BALLSCREW NUT BADLY WORN. INVESTIGATION FOUND MISSING BALLS IN JACKSCREW AND SEVERE DAMAGE TO THE FORCE LIMITER. SUSPECT CAUSED BY LACK OF LUBRICATION.
